# SDR UALA2011062003008

- Difficulty date: June 20, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 40,972 hours, 16,804 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Actuator
- Condition: Failed
- Location: Rat
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DID NOT HAVE ANY INDICATION IN COCKPIT THAT RAT DEPLOYED DURING MANUAL DEPLOYMENT FOR RAT CHECK.  CLEANED SWITCHES AT RAT ACTUATOR.  CYCLED RAT TO STOW AND DEPLOY POSITIONS SEVERAL TIMES.  INDICATIONS NORMAL PER MM.
